# SDR DL764020830

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 4,811 hours, 1,926 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 356T63102
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, T/E FLAPS DISAGREE LIGHT CAME ON WHEN RETRACTING FLAPS FROM 15 DEG TO 5 DEG.  RETRACTED FLAPS USING ALT FLAPS PER PROCEDURE.  EXT FLAPS USING ALT MEANS PER PROCEDURE.  DIVERTED TO TPA FOR MTC ACTION.  TPA MTC-RAN FLAPS USING NORMAL POWER.  FOUND NR 3 ROTARY ACT TRIPPED.  RESET SAME AND RAN FLAPS SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.  BITE OF FSEU SHOWS NO CURRENT FAULTS.
